It's not hard to reason this one but you migh...
Source-ANI: A software engineer in US has claimed that consuming the generic version of Propecia baldness drug turned him into a woman.
For nine months, William McKee took the generic version of Propecia, the pills that promise to stop hair loss. But the drug had radical side effects: Instead of becoming a better-looking man, he started becoming a woman, he claims.
“My rock-hard chest from the gym began to soften...reaching the point where I had noticeable ‘breasts’ even under my clothing,” the New York Post quoted him as saying. Among other noticeable changes, the 38-year-old software engineer claims, “my shoulders were literally falling into a more feminine position, and my hips were loosening and becoming wider, as on a woman’s body.”‘ McKee, who insists that he wasn’t inclined to cross-dress before, began feeling like a woman. He is now only attracted to men.
After overcoming depression and separating from his wife of 10 years, McKee now goes by the name “Mandi.” He wears a blond wig, makeup and tight dresses and even plans to get a breast-enhancement job this year, and may later undergo sex-change surgery. “It felt like the ‘me’ that I’ve always known was not there any more,” he said.
Propecia slows down the conversion of testosterone, resulting in increased estrogen. Millions have used it since the 1990s, but it has been linked to sexual problems such as impotence, loss of libido and “genital shrinkage” as well as cognitive impairment, or “brain fog,” which McKee thinks he also suffered.
you might also like
With Skyfall, director Sam Mendes mixes the old an...
If Bollywood ever went down the 007 agent route, w...